MAUDE Adverse Event Report: PENUMBRA, INC. RUBY COIL; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

PENUMBRA, INC. RUBY COIL; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number RBY2C0320-B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Coils detached on their own.No harm/injury to patient.

Brand Name
RUBY COIL
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key13357734
Report Number13357734
Device Sequence Number1648021
Product Code KRD
UDI-Device Identifier00814548018560
UDI-Public(01)00814548018560(17)281020(10)F101390
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/21/2022
Report Date (Section F) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRBY2C0320-B
Device Catalogue NumberRBY2C0320
Device Lot NumberF101390
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/26/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight105 KG
Patient RaceBlack Or African American
Date Report Sent to FDA01/21/2022